Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MINOR PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Medline Industries, LP MEDLINE; MINOR PACK
Catalog Number
DYNJ38329B
Medical Device Problem Codes
Device Markings/Labelling Problem (2911); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/28/2024
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
MINOR PACK
Manufacturer
(Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key
50810363
Report Number
1417592-2026-44414
Device Sequence Number
10590483
Product Code
FDE
UDI-Device Identifier
40889942762584
UDI-Public
40889942762584
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
09/16/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJ38329B
Device Lot Number
23IBJ879
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
03/05/2024
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/28/2024
Initial Report FDA Received Date
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown